MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA-T(TM) PLATE 4 LEVEL/68MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI VECTRA-T(TM) PLATE 4 LEVEL/68MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 450.583
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales consultant.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during an anterior cervical fusion, the locking clip of titanium (ti) vectra-t plate deformed while inserting the screw.Procedure was successfully completed with a delay of 5 minutes while changing plates.There was no patient consequence.Concomitant device reported: unk - screws: trauma (part # / lot # unknown, quantity# 1).This complaint involves one (1) device.This report is for one (1) ti vectra-t (tm) plate 4 level/68 mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3 (device evaluated by mfr), h6: a product investigation was conducted.Visual inspection: ti vectra-t(tm) plate 4 level/68mmwas received at cq (quantity 1 part: 450.583 lot: 1589819).Upon visual inspection at cq, it is observed that the device is found to be stripped and there is slight discoloration seen on the device.Thus, the reported complaint is confirmed.Design drawing from date of manufacture to current were reviewed during this investigation and no design issues were identified.Dimensional analysis: the observed condition was identified to be a significant post manufacture damage.Therefore, dimensional inspection was determined to be inapplicable for the observed condition.Investigation conclusion: a visual inspection, and document/specification review were performed as part of this investigation.It is observed that the device is stripped.Thus, the reported condition can be confirmed a definitive root cause could not be identified.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H3 (device evaluated by mfr), h4 (device manufacture date), h6: a device history record (dhr) review was conducted: part: 450.583, lot: 1589819, manufacturing site: mezzovico, release to warehouse date: 07.Nov.2006, expiry date: 01.Aug.2026.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI VECTRA-T(TM) PLATE 4 LEVEL/68MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9115651
Report Number2939274-2019-60862
Device Sequence Number2347057
Product Code KWQ
UDI-Device Identifier10705034782362
UDI-Public(01)10705034782362
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model Number450.583
Device Catalogue Number450.583
Device Lot Number1589819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2019
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer10/16/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date10/18/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA